Format

Send to

Choose Destination
See comment in PubMed Commons below
J Pak Med Assoc. 2007 Dec;57(12):611-3.

Cyclosporine induced neurotoxicity in a stem cell transplant recipient.

Author information

  • 1Armed Forces Bone Marrow Transplant Centre, Rawalpindi.

Abstract

Neurological complications are quite frequent in stem cell transplant (SCT) recipients. Major causes are conditioning regimen toxicity, metabolic and electrolyte disturbances, viral infections and cyclosporine related toxicity. Cyclosporine induced neurotoxicity is a well documented complication in stem cell transplant recipients. These patients usually present with seizures which are easily controlled with anti-convulsants and by reducing/withholding the drug. However uncontrolled seizures requiring ventilatory support are rarely reported. Here we present a case report of cyclosporine induced uncontrolled seizures in a young female after allogeneic SCT which was unresponsive to anti-convulsive therapy but was successfully treated with mechanical ventilatory support.

PMID:
18173046
[PubMed - indexed for MEDLINE]
Free full text
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Pakistan Medical Association
    Loading ...
    Write to the Help Desk